# SDR DALA13039519249

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N949DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53358
- Aircraft time: 33,873 hours, 30,515 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT ON FORWARD CABIN DOOR EDGE DISCOVERED BY GATE CREW.  MADE REPAIRS IAW SRM 52-01-01.  OK FOR SERVICE.
